| Model Number |
A2025-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed de novo lesion in the anterior tibial artery with moderate calcification and moderate tortuosity.The 2.5x40mm armada 14 balloon dilation catheter (bdc) was advanced to the target lesion on a command es guide wire (gw), and the balloon was inflated to nominal pressure; however, the balloon the balloon ruptured during the first inflation.Therefore, the bdc removed from the patient.A 2.5x60mm armada bdc was used to continue the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the moderately calcified anatomy resulting in the reported balloon rupture during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.